| Model Number |
1000096 |
| Medical Device Problem Codes |
Filling Problem (1233); Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a minimum fill notification occurred after the user filled the cartridge with 225 units of insulin during the load sequence.Reportedly, customer declined to load a new cartridge on the pump.There was no adverse impact to the customer¿s blood glucose level.